Vol. 95, No. 2, 1981

Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
The Rogers-Ramanujan reciprocal and Minc’s partition function

George E. Andrews

Vol. 95 (1981), No. 2, 251–256
Abstract

The reciprocals of the Rogers-Ramanujan identities are considered, and it it shown that the results yield identities for restricted compositions. The same technique is applied to obtain a generating function for partitions previously treated by H. Minc.

Mathematical Subject Classification 2000
Primary: 10A45, 10A45
Secondary: 05A17, 05A19
Milestones
Received: 14 March 1980
Published: 1 August 1981
Authors
George E. Andrews
Department of Mathematics
The Pennsylvania State University
109 McAllister Building
University Park PA 16802-7000
United States